I have bad anxiety that is taking over my life at first i thought it was a heart attack or me stessing to much about life itself, I've seen heart doctors and everything is ok there . Finally after my own research and going to my dotors several times .Its anxiety, The doctor prescribed me first xanax.5mg 3X a day and lexapro10mg 1x a day, after 2 weeks of lexapro I had to stop it . I had ever side affect it can give you.I thought I was gonna die I felt like a person on dope , .Hated it totally! but kept taking my xanax which is helping alot but I noticed it wears off to quick where i start getting my eposides again. So I went to the doctor after a month on these two medications and they said lets try something else because I wouldn't take the Lexapro no more . But don't understand why they took me off of the xanax , which was the only thing helping me. He gave me buspirone 7.5mg- in this dosage 1tab 2x day for 3 days ,2 tabs 2x a day for 3 days and then 2 tabs 2x a day thereafter with klonopin 0.5 twice a day. Sorry for the french but WAT THE F%$#@, they made me worse I have so many side affect its unbelieveable .. Im worse then when I started ,, What am I their Guinea pig..I was fine with just the xanax and they took it away what i do ... im going crazy! I call themgo to the office and they look at me like im the crazy one ... I wish these doctors can live in my feet for at least 1 episode of this anxiety attacks. IM NOT CRAZY PEOPLE .ANXIETY is taking over my life this is very serious condition... what to do ..who do i go to who do i talk to cause It seems like these doctors what to give you what they want not what makes you feel netter. I know what makes me feel better . kolopin makes me angry and irrable... im pissed off all day , i feel like im bipolar whit these meds!!!
What is happening is you're giving up on the meds too soon. Buspar helps, however you have to take it about a month before you see the help. The side effects go away. Xanax isn't a good med long term, klonopin is better. . Because of your anxiety you're seeing everything bad. If you can give a med time, it will help. You also need to see a therapist to deal with the anxiety.
Medication does take time to get into your system.i'm going through the same thing right now. getting back on trazodone as i have not been doing well lately with either the anxiety and depression. wish it would work faster but i think most of them take a good 3 to 4 weeks. Good luck Hun, we are going through this together and we will be able to get better soon. take care
We understand what you are experiencing, trust me, many of us have been exactly where you are. It's not fun and there is no quick fix. I'm hoping you are seeing a psychiatrist rather than a family doctor, they understand meds and how they work much better. Exercise helps, get out and walk. If you can - read. Humor - funny movies. See a therapist, they help. It's hard
but make yourself do things, believe me we KNOW how you feel. Also know that it might take trying more than one med at the same time. Often you
will find that a med doesn't help you and you will have to try another one.
Don't give up there is a light at end of the tunnel. I remember when I
couldn't even see the tunnel. Prayers are with you.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Need help. I have GAD and panic disorder for over 10 years. Was on Effexor and Zoloft until recently
Posted 13 Mar 2012 • 2 answers
Posted 2 Sep 2012 • 4 answers
Posted 26 Aug 2015 • 2 answers
Posted 17 Dec 2017 • 0 answers
Posted 26 Apr 2018 • 0 answers